# SDR YENA2007009

- Difficulty date: February 8, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 17,720 hours, 6,369 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 17722201
- Part serial: 825146
- Condition: Unknown
- Location: Pax Seat 17c
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TV MONITOR FOR PAX SEAT 17C APPEARS TO HAVE BURN IN SCREEN.  PASSENGER AND FLIGHT ATTENDANT COMPLAINED OF ELECTRIC SMELL.  TURNED OFF TV SYSTEM MASTER AND SMELL WENT AWAY.  PERFORMED TSM 24-00-00-810-823 AND 23-39-00-810-801 AND IDENTIFIED LIVE TV MONITOR 17C CAUSING PROBLEM.  ITEM WAS DEFERRED PER MEL 25-22-03.  ON 02/09/07 THE VDU WAS REPLACED AND SYSTEM IS ACTIVATED.  REPLACED VDU P/N 177222-01 IS AN EXPENDABLE PART AND NOT TRACKED.
